Covering spaces of an elliptic surface
Compositio Mathematica, Volume 54 (1985) no. 1, p. 95-104
@article{CM_1985__54_1_95_0,
     author = {Gurjar, R. V. and Shastri, A. R.},
     title = {Covering spaces of an elliptic surface},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {54},
     number = {1},
     year = {1985},
     pages = {95-104},
     zbl = {0583.14013},
     mrnumber = {782388},
     language = {en},
     url = {http://www.numdam.org/item/CM_1985__54_1_95_0}
}
Gurjar, R. V.; Shastri, A. R. Covering spaces of an elliptic surface. Compositio Mathematica, Volume 54 (1985) no. 1, pp. 95-104. http://www.numdam.org/item/CM_1985__54_1_95_0/

[1] I. Dolgacev: On the Severi hypothesis concerning simply-connected algebraic Surfaces, Soviet Math. Doklady 7 (1966). | Zbl 0173.22902

[2] H. Grauert: Analytischen Faserungen uber Holomorph Vollstandigen Raumern, Math. Ann. 133. | MR 98199 | Zbl 0081.07401

[3] S. Iitaka: Deformations of compact complex Surfaces III, J. Math. Soc. Japan 23 (4) (1971). | MR 290417 | Zbl 0219.32012

[4] K. Kodaira: On compact analytic Surfaces II-III, Ann. of Math. 77 (1963); 78 (1963). | MR 184257 | Zbl 0171.19601

[5] K. Kodaira: On the structure of compact, complex analytic Surfaces I, Amer. J. Math. 86 (1964). | MR 187255 | Zbl 0137.17501

[6] K. Kodaira: On Homotopy K - 3 Surfaces. Essays on Topology and Related Topics Papers dedicated to George de Rham, Springer (1970). | MR 262545 | Zbl 0212.28403

[7] A. Morimoto: Non-compacted complex Lie groups. Proc. Conference on Complex Analysis Minneapolis (1964). | Zbl 0144.07902

[8] M.V. Nori: Zariski's conjecture and related problems. (to appear) École Normale Superieure. | Numdam

[9] I.R. Shafarevich: Basic Algebraic Geometry. Springer-Verlag (1974). | MR 366917 | Zbl 0284.14001